Saturday, November 19, 2016

Causes of priapism

Hello lovely medical students!

Priapism is persistent, painful erection that develops without sexual simulation.

Here are a few causes of priapism:

Prazosin
(Mnemonic: PRazosin causes PRiapism)

Trazodone
(Mnemonic: Trazodone causes a boner - TrazoBone)

Perineal or genital trauma

Neurogenic lesions

Sickle cell disease and leukemia

Always check medications first, since it is often drug induced.

That's all!
-IkaN

No comments:

Post a Comment

This is express yourself space. Where you type create something beautiful! <3
Wondering what do I write? Well..
Tell us something you know better. You are a brilliant mind. Yes, you are! ^__^
Ask about something you don't understand @_@?
Compliment... Say something nice! =D
Be a good critic and correct us if something went wrong :|
Go ahead. Comment all you like here! (:

Related Posts Plugin for WordPress, Blogger...